MathSciNet Relay Station
MathSciNet bibliographic data
MR2274505 90B18 (65K05 90C30)
Carter, Michael W.; Jin, Holly H.; Saunders, Michael A.; Ye, Yinyu SpaseLoc: an adaptive subproblem algorithm for scalable wireless sensor network localization. SIAM J. Optim. 17 (2006), no. 4, 1102–1128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement